# SDR WX0A070831

- Difficulty date: April 16, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 500200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION AND SCRATCHED AT RBL 22 STA 200 TO 446 MKD.  REMOVED CORROSION AND SCRATCHES STA 266 TO 446, RBL 22 IAW MD80 SRM 51-10-3.  TREATED, PRIMED AND TOPCOATED.  REMOVED AND REPLACED SEAT TRACK SECTION STA 200 TO 266 PER MD80 SRM 51-30-1.
